# SDR YYFA2013F00013

- Difficulty date: January 17, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 43,122 hours, 30,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND ROW 23 OVERWING EXIT LIGHTS INOPERATIVE.   REPLACED BLOWN FUSE ON LIGHT ASSY AT AFT OVERWING EXIT.  OPS CHECKED GOOD MM 33-53-00.
